# SDR EISA97249

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LEFT SIDE ANGLE AT FS 540-560 HAS CORROSION SPOT.  ANGLE REMOVED AND NOT USED DUE TO CARGO DOOR MOD RED STC SA 1797-50 AND DRAWING AE 727-3-004.  (M)
